Semigroup Forum

, Volume 41, Issue 1, pp 181–191 | Cite as

A general finite basis condition for systems of semigroup identities

  • M. V. Volkov
Research Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    HIGMAN G. Ordering by divisibility in abstract algebras, Proc. London Math. Soc., 2 (1952), 326–336.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    POLLÁK Gy. On the consequences of permutation identities, Acta Sci. Math., 34 (1973), 323–333MATHGoogle Scholar
  3. [3]
    SHEVRIN L.N., VOLKOV M.V. Identities of semigroups, Izv. VUZ, (1985), no. 11, 3–47 (Russian); Engl. trans. Sov. Math. (Izv. VUZ), 29 (1985), no. 11, 1–64.MathSciNetGoogle Scholar
  4. [4]
    VOLKOV M.V. Finite basis theorem for systems of semigroup identities, Semigroup Forum, 28 (1984), 93–99.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    VOLKOV M.V. On finiteness of bases of semigroup varieties. In “Varieties of algebraic systems”, Preprint 647, VC SO AN SSSR, Novosibirsk (1986), 7–9 (Russian).Google Scholar

Copyright information

© Springer-Verlag New York Inc 1990

Authors and Affiliations

  • M. V. Volkov
    • 1
  1. 1.Ural State UniversitySverdlovskUSSR

Personalised recommendations